I have a chronic liver disease and have to be careful of taking anything that has ASA in it . I have been having mild to severe muscle spams in the back of my neck... is this okay to take due to my liver problem?
27 Dec 2012
Carisoprodol is available on its own or mixed with aspirin, or/and codeine.
"Before using this medication, tell your doctor if you are allergic to any drugs, or if you have:
epilepsy or other seizure disorder;
liver disease; or
If you have any of these conditions, you may need a dose adjustment or special tests to safely take carisoprodol."
Click on the links please:
30 Aug 2013
Carisoprodol is the compound that is used as a muscle relaxer. Carisoprodol tablets are available as 250 mg and 350 mg round, white tablets. SOMA/ Carisoprodol drug product include Alginic acid, Magnesium Stearate, Potassium Sorbate, Starch, and Tribasic Calcium Phosphate. Carisoprodol is manufactured and marketed in the United States by Meda Pharmaceuticals under the brand name SOMA, and in the United Kingdom and other countries under the brand names Sanoma and Carisoma. Few of the brand use Asprin as a product mix to make this more effective. So before using Carisoprodol for any purpose do cheek if it is plan or contains Asprin.
I do like to add if you are allergic to Asprin and still want to use Carisoprodol, go for Generic Carisoprodol.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Imprints hp145 purple pinkish and white which side is aspirin
2 answers • 26 Aug 2011
Why do they prefer Lyrica over soma for muscle spasms, and severe neurological painful conditions, because Lyrica has many terrible side effects ...
7 answers • 7 Sep 2011
I have been on oroxine for ten years and have just had my meds increased was on 100mg daily now on150mg ever second day dose this med affect the ...
1 answer • 13 Nov 2011
... hip . Recently I have noticed I have tremors which I know can be a side effect of taking the medication but I am also experiencing them when I ...
1 answer • 20 Nov 2013